# SDR 0301179929

- Difficulty date: June 23, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 64,899 hours, 70,146 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Condition: Lack Of Lube
- Location: Lt & Rt Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING SLAT EXTENSION ROLL, SLAT DISAGREEMENT ANNUNCIATOR STAYED ON.  COMPLIED WITH COM PROCEDURE AND SLATS RETRACTED NORMALLY.  AN UNEVENTFUL LANDING WAS MADE AT MKE.  MAINTENANCE INSPECTED THE SLAT SYSTEM BUT FOUND NO DEFECTS AND COULD NOT DUPLICATE THE PROBLEM AFTER 15 SLAT EXTENSIONS.  THE T-DUCT WAS LUBRICATED AND SYSTEM WAS DEFERRED FOR 5 CYCLES.  BOTH LEFT AND RIGHT T-DUCTS WERE REPLACED BY 27JUN03.  AIRCRAFT RETURNED TO SERVICE.
